# SDR A6WA2019032646519

- Difficulty date: March 26, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 38,979 hours, 36,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3152721
- Condition: Corroded
- Location: Fuselage
- Part time: 38,979 hours, 36,674 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL IS CORRODED JUST AFT OF FS 310 FRAME AT STGR 21L.
